# SDR SWAA2023053129213

- Difficulty date: April 19, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727B TO BS 807 AT LEVEL STR 25L LBL 22 WL 156 AFT CARGO COMPARTMENT 2023-258115<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 AT LEVEL STR 25L LBL 22 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. DRAWING # 146A7500 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 AT LEVEL STR 25L LBL 22 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. DRAWING # 146A7500 REV: -. ITEM RII SEE INDIVIDUAL SIGN OFF BELOW.
